RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 5, Pages 1094–1097 (Mi dan39218)  

THEORY OF ELASTICITY

The factorization of a class of matrix functions and its applications

V. A. Babeshko

Scientific Reseach Institute of Mechanics and Applied Mathematics, Rostov State University

Full text: PDF file (568 kB)

Bibliographic databases:

Document Type: Article
Presented: Yu. N. Rabotnov
Received: 24.03.1975

Citation: V. A. Babeshko, “The factorization of a class of matrix functions and its applications”, Dokl. Akad. Nauk SSSR, 223:5 (1975), 1094–1097

Citation in format AMSBIB
\Bibitem{Bab75}
\by V.~A.~Babeshko
\paper The factorization of a class of matrix functions and its applications
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 5
\pages 1094--1097
\mathnet{http://mi.mathnet.ru/dan39218}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0395436}
\zmath{https://zbmath.org/?q=an:0332.65021}


Linking options:
  • http://mi.mathnet.ru/eng/dan39218
  • http://mi.mathnet.ru/eng/dan/v223/i5/p1094

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019